# SDR MASA200601681

- Difficulty date: June 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 4,148 hours, 3,023 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913163
- Part serial: A1297
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,210 hours, 3,068 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5002 CLT - FLAPS HALF SPEED STATUS MSG.  MX REPLACED BOTH RT I/B SKEW SENSORS.
